Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Hypetensive, gaseous, muscular pain on left side of chest due to gas. Suggestions?

Hi Dr. I am 68 years male old.I am hypertensive taking amlodepine 5mg plus aspirine 75mg daily .i have gas problem passing gas too much. Now i starat taking Pantoprazole 40mg feeling gas too much reflux some times and also some time feel when gas is too much i have muscular pain on left side of chest since many years. At different times i have done ECG which is normal always. Regular walking at least 5 KM morning or evening some time more.. Can you please suggest what more should i do Doctor
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
hi, your main problem is gaseous distension, for this you have to avoid legumes, dal, eat vegetables with fiber , avoid hurry eating , chew food completely, drink fluids more. And you have to evaluate for cardiac problem , because you are 68yrs old, and your symptoms sometimes can occurs in heart disease. And you have to meet once gastroenterologist and under go UGI endoscopy to rule out other problems.
Answered: Sun, 17 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor